MathSciNet Relay Station
MathSciNet bibliographic data
MR2109828 (2005k:26060) 26D15 (60E15)
Poganī, Tībor K. A new (probabilistic) proof of the Diaz-Metcalf and Pólya-Szegő inequalities and some of their consequences. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 70 (2004), 101--109; translation in Theory Probab. Math. Statist. No. 70 (2005), 113–122
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement